# SDR SWIA202265471

- Difficulty date: February 10, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N549CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15164
- Aircraft time: 33,225 hours, 21,900 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*MAIN AVIONICS BAY FS295 FRAME BETWEEN SGTR25L-24R CORRODED     (C-CHECK RO 4/25/2022)    REMOVED AND INSTALLED NEW FRAME SECTION FS295.00 FROM STR 25L TO STR 20R REF CRJ900 SRM 53-00-06-201-001-A03. COMPLIED WITH TASK CARD 51-900-1002-SKY. LEAK CHECK GOOD. SEE CONTINUE CARD FOR DETAILS.
